JaLCDOI 10.18926/OER/42424
Title Alternative On a Materialistic View of Mathematics
FullText URL oer_001_3-4_107_129.pdf
Author Sugimori, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1970-03-31
Volume volume1
Issue issue3-4
Start Page 107
End Page 129
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737671
JaLCDOI 10.18926/OER/42358
Title Alternative Probability as Quantified "Objective" Possibility
FullText URL oer_005_2_001_028.pdf
Author Sugimori, K.|
Publication Title 岡山大学経済学会雑誌
Published Date 1973-11-15
Volume volume5
Issue issue2
Start Page 1
End Page 28
ISSN 0386-3069
language 日本語
File Version publisher
NAID 120002737731